×

zbMATH — the first resource for mathematics

A classifying invariant of knots, the knot quandle. (English) Zbl 0474.57003

MSC:
57M25 Knots and links in the \(3\)-sphere (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alexander, J.W.; Briggs, G.B., On types of knotted curves, Ann. of math., 28, 562-586, (1926) · JFM 53.0549.02
[2] Bruck, R.H., A survey of binary systems, (1958), Springer Berlin · Zbl 0141.01401
[3] Burstin, C.; Mayer, W., Distributive gruppen, J. reine angew. math., 160, 111-130, (1929) · JFM 55.0082.06
[4] Conway, J.H.; Gordon, C.McA., A group to classify knots, Bull. London math. soc., 7, 84-88, (1975) · Zbl 0304.55001
[5] Loos, O., Spiegelungsraüme and homogene symmetrische raüme, Math. Z., 99, 141-170, (1967) · Zbl 0148.17403
[6] Loos, O., Symmetric spaces, (1969), Benjamin New York · Zbl 0175.48601
[7] Neuworth, L.P., Knot groups, (1965), Princeton Univ. Press Princeton, NJ
[8] Reidemeister, K., Knotentheorie, (1948), (reprint)
[9] Rolfsen, D., Knots and links, (1976), Publish or Perish Berkeley, CA · Zbl 0339.55004
[10] Simon, J., An algebraic classification of knots in S3, Ann. of math., 93, 1-13, (1973)
[11] Takasaki, M., Abstractions of symmetric functions, Tohoku math. J., Math. rev., 9, 8-207, (1943), (Japanese)
[12] Waldhausen, F., On irreducible 3-manifolds which are sufficiently large, Ann. of math., 87, 56-88, (1968) · Zbl 0157.30603
[13] Whitten, W., Characterization of knots and links, Bull. amer. math. soc., 80, 1265-1270, (1974) · Zbl 0291.55005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.